Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 17, 2016Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 3:02 PM EDT for Fayette County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 3:02 PM EDT (19:02 UTC)
Expired
Jun 17, 2016, 3:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

762 
WWUS82 KFFC 171902
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT FRI JUN 17 2016
 
GAZ042>044-053-054-171930-
SOUTH FULTON GA-COWETA GA-CARROLL GA-FAYETTE GA-DOUGLAS GA-
302 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHERN COWETA...
EASTERN CARROLL...NORTHERN FAYETTE AND SOUTHERN DOUGLAS COUNTIES
UNTIL 330 PM EDT...

AT 301 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TEMPLE TO NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR
FAIRBURN...AND MOVING SOUTH AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...CARROLLTON...FAYETTEVILLE...PEACHTREE CITY...EAST
POINT...UNION CITY...VILLA RICA...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...TEMPLE... WHITESBURG...EAST NEWNAN...THOMAS
CROSSROADS...CAMPBELLTON...MADRAS...DUNAWAY GARDENS AND CLEM.

LAT...LON 3381 8504 3370 8483 3368 8458 3363 8446
      3355 8446 3355 8444 3350 8442 3348 8439
      3346 8438 3344 8439 3344 8440 3342 8440
      3335 8481 3351 8503
TIME...MOT...LOC 1901Z 357DEG 39KT 3371 8498 3359 8483 3355 8462 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:45 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 17, 12:45 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion...Update for Aviation
National Weather Service Peachtree City GA
1245 PM EDT FRI JUN 17 2016

.Update...
Have updated pops to account for developing convection. Otherwise no
changes.

41

.PREV DISCUSSION... /Issued 347 AM EDT FRI JUN 17 2016/

SHORT TERM /Today through Saturday/...
Potentially active convective day on tap for much of the outlook
area.

A frontal boundary currently stretches from coastal North Carolina
back through central Tennessee. This boundary is progged to move
slowly south today. Scattered showers and thunderstorms are expected
to develop along and south of the boundary this afternoon. Strong
thunderstorms are likely...with a few severe thunderstorms possible.

Regional radar loop continues to show isolated showers and
thunderstorms moving SE in the flow early this morning. Most of
the activity has weakened as it approaches northern Georgia, but
cannot rule out a strong thunderstorm early this morning,
especially across far NE Georgia.

The hi-res models were in a little better agreement last
evening...and have begun to diverge a bit early this morning.
Overall, convective initiation should be around 16Z today and this
is pretty consistent among the HRRR and local runs of the ARW and
WRF. However, all of the hi-res models are developing convection in
different areas. The HRRR seems to develop convection along the
frontal boundary this afternoon. The ARW/WRF may actually be picking
up on the complex currently developing across southern MO...and
possibly firing convection on its outflow later this afternoon. The
ARW/WRF were developing convection more along the front in earlier
runs. Not very confident on which solution will actually play out,
so have kept pops in the chance range. Pops could later be adjusted
to accommodate any complexes approaching from the northwest or
clusters along the front.

The atmosphere remains very moist and unstable...so any
thunderstorms that develop will definitely have enough available
energy to become strong and/or severe. Flow aloft remains 25kt or
less and with PWATS between 1.5 and 2 inches, locally heavy rainfall
will definitely occur. Afternoon forecast soundings show a fairly
decent inverted-v structure with unidirectional flow...so damaging
wind gusts should the primary mode of severe weather. However, with
a 500mb trough swinging through the area this afternoon, this may
lead to a steepening of mid level lapse rates, increasing the
potential for large hail.

One more hot day on tap for the CWFA before temps return to more
normal values. High temps outside of mountains will be in the
90s...with middle to upper 90s possible in the southeast. However,
values may end up being tempered a bit, especially if precip
develops early in the afternoon. Temps on Saturday will mostly be
in the 80s...outside of the higher terrain.

Todays frontal boundary is progged to settle across south Georgia
or the Florida panhandle by late tonight or early Saturday. A drier
airmass will settle across the area north of the old boundary.
Models have been progging these frontal boundaries to make it much
further south than they have been lately, so the front may struggle
to push completely out of the CWFA.

NListemaa

LONG TERM /Saturday Night through Thursday/...
The last of the precip chances will be exiting or have exited
the area to start the long term as high pressure builds over
the area. The forecast will remain dry into Tuesday as a high
pressure pattern dominates most of this timeframe.

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

&&

.AVIATION...
18Z Update...
Convection should continue to develop on a southward sinking
boundary this afternoon and evening...affecting most of the taf
sites. Some storms expected to be severe.

Winds should remain on the west side through today and frequent
gusts to around 20kt are likely. Models are progging a wind shift
to the east overnight behind the front, increasing the potential
for a bkn deck of stratus overnight.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          95  68  83  60 /  20  10  10   0
Atlanta         92  70  83  64 /  40  10  10   0
Blairsville     85  62  81  57 /  10  10  10   0
Cartersville    91  68  85  62 /  30   5  10   0
Columbus        94  73  87  67 /  40  20  10   5
Gainesville     90  68  80  62 /  20  10  10   0
Macon           97  71  85  63 /  40  20  10   5
Rome            92  68  87  62 /  20   5  10   0
Peachtree City  93  69  84  61 /  40  10  10   0
Vidalia         97  72  84  64 /  40  30  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 17, 2:45 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUN 17 2016

GAZ062-075-171915-
GLASCOCK GA-WARREN GA-
245 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLASCOCK AND WARREN
COUNTIES UNTIL 315 PM EDT...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER NORWOOD...OR NEAR
WARRENTON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...NORWOOD...CAMAK...REESE...MESENA...BASTONVILLE AND CADLEY.

LAT...LON 3323 8250 3340 8282 3353 8274 3354 8272
      3357 8271 3354 8262 3346 8259 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1845Z 300DEG 30KT 3347 8268
Local storm report, Jun 17, 2:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 E FISH CREEK          34.01N  85.09W
06/17/2016  E0.88 INCH       POLK               GA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR REPORTED NICKEL SIZE HAIL 3
            MILES WEST OF ROCKMART.

&&

EVENT NUMBER FFC1600351

20
Special weather statement, Jun 17, 2:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT FRI JUN 17 2016

GAZ049-060-171930-
MORGAN GA-PUTNAM GA-
256 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND PUTNAM
COUNTIES UNTIL 330 PM EDT...

AT 256 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHADY DALE...OR 9 MILES
SOUTH OF MADISON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...PHOENIX...WILLARD...WARFIELD...OCONEE SPRINGS PARK...HARMONY...
CENTRAL GEORGIA EXPERIMENT STN...ROCKVILLE...ROCK EAGLE 4-H CENTER AND
GODFREY.

LAT...LON 3331 8315 3328 8321 3328 8323 3326 8323
      3326 8325 3321 8326 3320 8327 3321 8341
      3335 8354 3343 8353 3349 8361 3355 8353
      3344 8325 3340 8324 3340 8321 3338 8322
      3339 8319 3334 8314
TIME...MOT...LOC 1856Z 316DEG 27KT 3346 8351
Local storm report, Jun 17, 2:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     1 SSW LITTLE RIVER LAND 34.15N  84.59W
06/17/2016                   CHEROKEE           GA   EMERGENCY MNGR

            THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE
            BLOWN DOWN IN THE ROADWAY AT SHELTER COVE AND PORT
            VICTORIA WAY.

&&

EVENT NUMBER FFC1600352

20
Local storm report, Jun 17, 3:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     TSTM WND DMG     1 SSW LITTLE RIVER LAND 34.15N  84.59W
06/17/2016                   CHEROKEE           GA   EMERGENCY MNGR

            THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE
            BLOWN DOWN IN THE ROADWAY AT SHELTER COVE AND PORT
            VICTORIA WAY.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1600352

20
Special weather statement, Jun 17, 3:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT FRI JUN 17 2016

GAZ042>044-053-054-171930-
SOUTH FULTON GA-COWETA GA-CARROLL GA-FAYETTE GA-DOUGLAS GA-
302 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHERN COWETA...
EASTERN CARROLL...NORTHERN FAYETTE AND SOUTHERN DOUGLAS COUNTIES
UNTIL 330 PM EDT...

AT 301 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TEMPLE TO NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR
FAIRBURN...AND MOVING SOUTH AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...CARROLLTON...FAYETTEVILLE...PEACHTREE CITY...EAST
POINT...UNION CITY...VILLA RICA...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...TEMPLE... WHITESBURG...EAST NEWNAN...THOMAS
CROSSROADS...CAMPBELLTON...MADRAS...DUNAWAY GARDENS AND CLEM.

LAT...LON 3381 8504 3370 8483 3368 8458 3363 8446
      3355 8446 3355 8444 3350 8442 3348 8439
      3346 8438 3344 8439 3344 8440 3342 8440
      3335 8481 3351 8503
TIME...MOT...LOC 1901Z 357DEG 39KT 3371 8498 3359 8483 3355 8462

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jun 16, 9:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 17, 12:24 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
Jun 17, 12:32 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb43 min
Jun 17, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding50 min
Jun 17, 1:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 17, 1:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 17, 1:55 PM EDTSpecial Weather StatementFFCPolk35 min
Jun 17, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Floyd, Paulding, Polk44 min
Jun 17, 2:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 17, 2:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 17, 2:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes32 min
Jun 17, 2:26 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale34 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCClayton, Henry30 min
Jun 17, 2:45 PM EDTSpecial Weather StatementFFCWarren30 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton18 min
Jun 17, 2:49 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk41 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton38 min
Jun 17, 2:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 17, 3:13 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 17, 3:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam42 min
Jun 17, 3:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 17, 3:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk42 min
Jun 17, 3:37 PM EDTSpecial Weather StatementFFCPike23 min
Jun 17, 3:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington47 min
Jun 17, 3:50 PM EDTSevere Thunderstorm WarningFFCJones28 min
Jun 17, 3:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson38 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard46 min
Jun 17, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Washington29 min
Jun 17, 4:05 PM EDTSpecial Weather StatementFFCWarren25 min
Jun 17, 4:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 17, 4:09 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson45 min
Jun 17, 4:23 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson30 min
Jun 17, 4:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach41 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Jun 17, 4:54 PM EDTSpecial Weather StatementFFCJohnson36 min
Jun 17, 4:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup48 min
Jun 17, 4:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens46 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jun 17, 5:22 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen38 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen46 min
Jun 17, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 17, 5:49 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler41 min
Jun 17, 5:50 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox40 min
Jun 17, 6:12 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs33 min
Jun 17, 6:19 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee56 min
Jun 17, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler48 min
Jun 17, 6:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 17, 6:44 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 17, 6:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 17, 7:12 PM EDTSevere Thunderstorm WarningFFCTelfair33 min
Jun 17, 7:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart62 min
Jun 17, 7:15 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes30 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCDooly68 min
Jun 17, 7:27 PM EDTSevere Thunderstorm WarningFFCStewart, Webster35 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Pulaski, Wilcox45 min
Jun 17, 7:37 PM EDTSpecial Weather StatementFFCMacon38 min
Jun 17, 7:49 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes26 min
Jun 17, 7:56 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski49 min
Jun 17, 7:59 PM EDTSpecial Weather StatementFFCWebster46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.